# SDR SWAA2014061829171

- Difficulty date: April 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,395 hours, 52,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952358
- Part serial: 002481387
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM E WEB FWD END & AFT EDGE OF THE AFT CARGO DOOR.  REPAIRED T CHORD IAW EO & EA.
